# SDR CA010103015

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Support Bracket
- Part number: 97722
- Condition: Broken
- Location: Propeller
- Part time: 2,689 hours
- Component: Barrel, Hamstd, 43E60581
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BARREL SUPPORT WAS FOUND CRACKED, SEPARATED IN TWO PIECES.
